MathSciNet Relay Station
MathSciNet bibliographic data
MR2665400 35B35 (60H15 92B20 93E15)
Balasubramaniam, P.; Vidhya, C. Global asymptotic stability of stochastic BAM neural networks with distributed delays and reaction-diffusion terms. J. Comput. Appl. Math. 234 (2010), no. 12, 3458–3466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement